# SDR AALA20170221004

- Difficulty date: February 17, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 25,110 hours, 9,871 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Out Of Position
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE HAS A BATTERY TEST CABLE PROTRUDING FROM BOTTOM OF THE DOOR. SECURED THE CABLE IN POCKET IAW ESO 60538. OPS CHECKED GOOD.
